Please note that I do not allow anonymous comments unless you inform me who you are. I am continuing to allow you to choose the option of anonymous or "Name/URL" so my family and friends with no log-in can leave me comments. If you choose not to be known to the public when you leave a comment, that is fine, but if you don't email me or let me know it was you, it will not be posted.

My Lady Parts Have Gone Mad!

I have no idea what is going on with my lady parts! When I started the Metformin, my cycle was regulated immediately at 35 days. I realize that's on the long end of the spectrum, but I figured it was OK since it was within the normal limits. Now, all of a sudden, my lady parts have lost their minds. Last month, my cycle was only 33 days. I figured it was a fluke. Not so much. This month was only 29 days. That's nearly a week shorter than just two cycles ago! I have no idea what the deal is. I've been on the meds since December. Does it take this long for it to start regulating your ovaries? Does the weight loss have something to do with it? Have I been ovulating at all since I started the meds? Am I suddenly ovulating now? If anyone has experienced any of this, it would be ever so helpful if you could leave a comment. If you don't want it published, you can leave that in the comment. I moderate all comments, so I won't post it if you don't want me to. Please send any information you have my way! I'm concerned that I'm not ovulating because we are trying to conceive. Thanks for any help!

No comments:

Post a Comment

Please keep in mind that I DO moderate my comments. You will NOT be posted if you do not have the balls to leave your name or contact info. Do us all a favor, and don't be a jackass because, really, I deal with enough jackasses everyday.

Post a Comment